# SDR ASOA2015050712770

- Difficulty date: April 11, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,658 hours, 12,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL IS CORRODED AT FS 785.15.  REMOVED LT SIDE SEAT RAIL FS 785.15 IAW AMM 53-00-49-000-801-A07.  INSTALLED NEW SEAT RAIL LT STA 784.0 TO 847+16 IAW AMM 53-00-49-400-801-A07.
